Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 26, Issue 2, pp 119–139

Strongly supermedian functions and optimal stopping

  • Jean-François Mertens
Article

DOI: 10.1007/BF00533481

Cite this article as:
Mertens, J. Z. Wahrscheinlichkeitstheorie verw Gebiete (1973) 26: 119. doi:10.1007/BF00533481

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Jean-François Mertens
    • 1
    • 2
  1. 1.C.O.R.E.HeverleeBelgium
  2. 2.Department of StatisticsUniversity of CaliforniaBerkeleyUSA